Applications numériques de la dualité en mécanique hamiltonienne
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 3, p. 487-520
@article{M2AN_1987__21_3_487_0,
     author = {Mathlouthi, Salem},
     title = {Applications num\'eriques de la dualit\'e en m\'ecanique hamiltonienne},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {3},
     year = {1987},
     pages = {487-520},
     zbl = {0624.70015},
     mrnumber = {908242},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1987__21_3_487_0}
}
Mathlouthi, Salem. Applications numériques de la dualité en mécanique hamiltonienne. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 3, pp. 487-520. http://www.numdam.org/item/M2AN_1987__21_3_487_0/

[1] A. Ambrosetti and G. Mancini, On a theorem by Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories. J. Diff. équation (43) (1981), pp. 1-6. | Zbl 0492.70018

[2] A. Ambrosetti and G. Mancini, Solutions of minimal period for a class of convex Hamiltonian Systems, Math. Ann. 255 (1981) | MR 615860 | Zbl 0466.70022

[3] J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Willey, New York (1984). | MR 749753 | Zbl 0641.47066

[4] F. Clarke and I. Ekeland, Hamiltonian trajectories having prescribed minimal period. Comm. Pure App. Math., t. 33, 1980, pp. 103-116. | MR 562546 | Zbl 0403.70016

[5] F. Clarke and I. Ekeland, Nonlinear oscillation and boundary value problem for Hamiltonian system, Archive Rat. Mech. An. | Zbl 0514.34032

[6] I. Ekeland and J. M. Lasry, On the number of periodic trajectories for a Hamiltonian flew on a convex energy surface, Ann. Math. 112 (1980), pp. 283-319. | MR 592293 | Zbl 0449.70014

[7] I. Ekeland et R. Temam, Analyse convexe et problèmes variationnels, Dunod-Gauthier-Villars, Paris, 1972. | MR 463993 | Zbl 0281.49001

[8] M. Hénon, Numerical exploration of Hamiltonian systems. North-Holland Publishing company, 1983. | MR 724464 | Zbl 0578.70019

[9] M. Hénon and C. Heiles, (1964) Astron. J. 69, 73. | MR 158746

[10] M. Levi, Stability of linear Hamiltonian Systems with periodic coefficients. Research Report. IBM Thomas J. W.R.C. (1977).

[11] M. Minoux, Programmation mathématique, théorie et algorithmes. Tome 1, Dunod (1983) Paris. | MR 714150 | Zbl 0546.90056